MathSciNet Relay Station
MathSciNet bibliographic data
MR2772085 46L35 (46L05 46L80)
Lin, Huaxin Asymptotic unitary equivalence and classification of simple amenable $C^*$-algebras. Invent. Math. 183 (2011), no. 2, 385–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement